Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Sleep deprived EEG abnormality, EEG and MRI brain result-normal, slow sharp transients, Divaa OD 500, Safe for 2 months?

Dear SIR,I have undergone the following tests; 1. MRI BRAIN RESULT: NORMAL 2. EEG RESULT: NORMAL 3.SLEEP DEPRIVED EEG ABNORMALITY: There are occasional sharp transients,slow sharp activity seen from1 to 2 seconds-from both sides.No spike,spike wave or runs of spike or any lateralized abnormality seen My NEURO DOCTOR has recommended DIVAA OD 500(DIVALPROEX SODIUM EXTENDED RELEASE TABLETS).Could you please guide me whether it is right to take or not for continue 3 months in the night and can I take other medicines for headache or fewer etc. THANKS
Asked On : Thu, 26 Apr 2012
Answers:  1 Views:  168
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
DIVALPROEX SODIUM is one among the drug used for Headache with your profile given .kindly give me more details about your headache and associated symptoms.
Answered: Thu, 26 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor